# SDR IPXA10M63497

- Difficulty date: October 11, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 5,389 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lh Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E COMPT AT XOS645.5 CEILING DOUBLER IS CRACKED AT 3 RIVETS.  CUT OUT DAMAGED AREA AT LT WING L/E COMPT AT XOS645.5.  FABRICATED 1EA REPAIR DOUBLER, 1EA REPAIR FILLER AND 2EA REPAIR ANGLES AND INSTALLED IAW SRM 57-40-02, REPAIR 9, FIG 203.
